# SDR DL73S961353

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL .07 FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT FS 660.  NO CRACKS WERE FOUND IN THE WEB.  THE CRACK IS TYPICAL PER BACO SB 737-57-1210.  THIS ERA WILL INSTALL THE SERVICE BULLETIN REPAIR FOR THIS CONDITION.
